# SDR SWAA2022021648025

- Difficulty date: May 10, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 52,065 hours, 30,260 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Torn
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB LOWER FWD SLIDER TORN/DEFORMED / REMOVED AND REPLACED R/H STAB LOWER FWD SLIDER PER MM 53-31-31
